# SDR UALA2011011400226

- Difficulty date: January 13, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 27,773 hours, 12,295 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 306
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT 2ND OBSERVER'S SEAT O2 MASK IS DEFECTIVE.  REPLACED MASK AND ACCOMPLISHED OPS CHECKED PER AMM.
